# SDR AALA202202152106

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737*
- Aircraft serial: 40582
- Aircraft time: 34,347 hours, 14,063 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Circuit Breaker
- Condition: Pulled
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD AND AFT OVERWING EXIT MESSAGES ON TAKEOFF ROLL, TAKEOFF REJECTED AT 23 KIAS. RESET CIRCUIT BREAKER D2 OVERWING LOCK IAW GPM 11.02.3, OPS CHECK GOOD.
